MathSciNet Relay Station
MathSciNet bibliographic data
MR1411617 58A50 (81R05 82B44)
Zirnbauer, Martin R. Riemannian symmetric superspaces and their origin in random-matrix theory. J. Math. Phys. 37 (1996), no. 10, 4986–5018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement